# SDR SWAA2022022219021

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: STA. 500-500A LBL 25 INTERCOSTAL CRACKED / REMOVED AND REPLACED INTERCOSTAL IN FWD CARGO AT STA. 500-500A AS REQUIRED PER SRM 51-10-02 AND SRM 51-40-02. PLEASE SEE SUBTASKS FOR ADDITIONAL SIGNOFFS.
